# SDR DALA2023070305342

- Difficulty date: July 1, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N359NW
- Make and model: Airbus A320-212
- Aircraft serial: 846
- Aircraft time: 73,153 hours, 34,132 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3259 WHEN 1L DOOR SLIDE IS ARMED IT SHOWS DISARMED. CORRECTIVE ACTION: CLEANED AND LUBRICATED L1 DOOR GIRT BAR ENGAGEMENT MECHANISM. DOOR ARMS/DISARMS NORMALLY AT THIS TIME. NO 30-DAY HISTORY. (4954806)
